# SDR VNAA9709006

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: D11992
- Condition: Defective
- Location: Rt Engine
- Part time: 11,145 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS POWER LEVER WAS ADVANCED FOR TAKEOFF, RIGHT HAND PROPELLER FEATHERED.  AIRCRAFT RETURNED TO GATE.  INSPECTED AIRCRAFT AND FOUND RT PROPELLER CONTROL UNIT DEFECTIVE.  REPLACED PCU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-06.  OPERATIONAL CHECK GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
